Uniqueness classes for the solutions of the Cauchy problem for nonlinear degenerate parabolic equations
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 118-125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a14,
author = {A. E. Shishkov},
title = {Uniqueness classes for the solutions of the {Cauchy} problem for nonlinear degenerate parabolic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {118--125},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a14/}
}
TY - JOUR AU - A. E. Shishkov TI - Uniqueness classes for the solutions of the Cauchy problem for nonlinear degenerate parabolic equations JO - Matematičeskie zametki PY - 1990 SP - 118 EP - 125 VL - 48 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a14/ LA - ru ID - MZM_1990_48_6_a14 ER -
A. E. Shishkov. Uniqueness classes for the solutions of the Cauchy problem for nonlinear degenerate parabolic equations. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 118-125. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a14/